Turkish Journal of Mathematics
Cover Image
Submit Article Send Reviewer Request Aim & Scope Author Guidelines Ethical Principles and Publication Policy Last Issue Archive Editorial Board Contact
...
Login
ISSN 1300-0098 | e-ISSN 1303-6149 | Period Bimonthly | Founded: 1998 | Publisher TUBITAK |





    Dergiye makale göndermek için;  http://journals.tubitak.gov.tr/math/index.htm   linki üzerinden çalışmanızı iletebilirsiniz. 

Turkish Journal of Mathematics

ISSN 1300-0098 | e-ISSN 1303-6149 | Period Bimonthly | Founded: 1998 | Publisher TUBITAK |
Cover Image





    Dergiye makale göndermek için;  http://journals.tubitak.gov.tr/math/index.htm   linki üzerinden çalışmanızı iletebilirsiniz. 

Volume 44 - Issue 4 - Aug 1, 2020
  1. Pell-Lucas collocation method to solve high-order linear Fredholm-Volterra integro-differential equations and residual correction
    Pages 1065 - 1091
    Şuayi̇p YÜZBAŞI, Gamze YILDIRIM
  2. An improved Trudinger--Moser inequality and its extremal functions involving $L^p$-norm in $\mathbb{R}^2$
    Pages 1092 - 1114
    Xıaomeng LI
  3. A new solution to the discontinuity problem on metric spaces
    Pages 1115 - 1126
    Ufuk ÇELİK, Ni̇hal ÖZGÜR
  4. Analytic functions associated with cardioid domain
    Pages 1127 - 1136
    Sarfraz Nawaz MALIK, Mohsan RAZA, Janusz SOKOL, Saıra ZAINAB
  5. Gradient Weyl-Ricci Soliton
    Pages 1137 - 1145
    Cornelıa-lıvıa BEJAN, Şemsi̇ Eken MERİÇ, Erol KILIÇ
  6. An extragradient algorithm for split generalized equilibrium problem and the set of fixed points of quasi-$\phi $-nonexpansive mappings in Banach spaces
    Pages 1146 - 1170
    Olawale OYEWOLE, Oluwatosın MEWOMO, Lateef JOLAOSO, Safeer Hussain KHAN
  7. Max CS and min CS modules
    Pages 1171 - 1180
    Truong Dınh TU, Thuat DO
  8. Dual and canonical dual of controlled K-g-frames in Hilbert spaces
    Pages 1181 - 1196
    Hessam HOSSEINNEZHAD
  9. On ternary Diophantine equations of signature $ p,p,2 $ over number fields
    Pages 1197 - 1211
    Erman IŞIK, Yasemi̇n KARA, Eki̇n ÖZMAN KARAKURT
  10. A Study on Horadam Hybrid Numbers
    Pages 1212 - 1221
    Tuncay Deni̇z ŞENTÜRK, Göksal BİLGİCİ, Ahmet DAŞDEMİR, Zafer ÜNAL
  11. A special cone construction and its connections to structured tensors and their spectra
    Pages 1222 - 1237
    Vehbı Emrah PAKSOY
  12. Abstract Korovkin-type theorems in the filter setting with respect to relative uniform convergence
    Pages 1238 - 1249
    Antonıo BOCCUTO, Kami̇l DEMİRCİ, Sevda YILDIZ
  13. A semi-Markovian renewal reward process with $\Gamma g $ distributed demand
    Pages 1250 - 1262
    Aslı Bektaş KAMIŞLIK, Büşra ALAKOÇ, Tülay KESEMEN, Tahi̇r KHANİYEV
  14. On a three-dimensional solvable system of difference equations
    Pages 1263 - 1288
    Yacıne HALIM, Massaoud BERKAL, Amıra KHELIFA
  15. On geometric applications of quaternions
    Pages 1289 - 1303
    Burcu BEKTAŞ DEMİRCİ, Nazım AGHAYEV
  16. Solvability and maximal regularity results for a differential equation with diffusion coefficient
    Pages 1304 - 1316
    Kordan OSPANOV, Adılet YESBAYEV
  17. Oscillatory and asymptotic behavior of third-order nonlinear differential equations with a superlinear neutral term
    Pages 1317 - 1329
    Saıd R GRACE, Iren JADLOVSKA, Ercan TUNÇ
  18. Bilateral-type solutions to the fixed-circle problem with rectified linear units application
    Pages 1330 - 1344
    Ni̇hal TAŞ
  19. Faber polynomial coefficients for certain subclasses of analytic and biunivalent functions
    Pages 1345 - 1361
    Abdel Moneım LASHIN, Fatma ELEMAM
  20. On Lyapunov-type inequalities for boundary value problems of fractional Caputo-Fabrizio derivative
    Pages 1362 - 1375
    Şuayi̇p TOPRAKSEVEN
  21. Remarks on the one-dimensional sloshing problem involving the $p$-Laplacian operator
    Pages 1376 - 1387
    Weı-chuan CHEN, Yanhsıou CHENG
  22. On Holomorphic poly-Norden Manifolds
    Pages 1388 - 1400
    Çağrı KARAMAN, Zühre TOPUZ
  23. Some results on prime rings with multiplicative derivations
    Pages 1401 - 1411
    Gurnınder Sıngh SANDHU, Di̇dem KARALARLIOĞLU CAMCI
  24. Positive periodic solutions for a class of second-order differential equations with state-dependent delays
    Pages 1412 - 1426
    Ahleme BOUAKKAZ, Rabah KHEMIS
  25. T -soft equality relation
    Pages 1427 - 1441
    Tareq ALSHAMI, Mohammed EL-SHAFEI
  26. On the variational curves due to the ED-frame field in Euclidean 4-space
    Pages 1442 - 1452
    Muradi̇ye ÇİMDİKER, Yasi̇n ÜNLÜTÜRK
  27. An analytical investigatıon on starlikeness and convexity properties for hypergeometric functions
    Pages 1453 - 1465
    İ̇smet YILDIZ, Alaatti̇n AKYAR
  28. Units and 2-class field towers of some multiquadratic number fields
    Pages 1466 - 1483
    Mohamed Mahmoud CHEMS-EDDIN, Abdelkader ZEKHNINI, Abdelmalek AZIZI
  29. On 3-dimensional almost Einstein manifolds with circulant structures
    Pages 1484 - 1497
    Iva DOKUZOVA
  30. On Ulam's type stability criteria for fractional integral equations including Hadamard type singular kernel
    Pages 1498 - 1509
    Yasemi̇n BAŞCI, Süleyman ÖĞREKÇİ, Adi̇l MISIR
  31. Asymptotic socle behaviors for cones over curves in positive characteristic
    Pages 1510 - 1519
    Jınjıa LI